# SDR CALA2017060501687

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 61,963 hours, 21,305 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000012
- Part serial: 5554
- Condition: Sparks
- Location: Galley
- Part time: 29,415 hours, 9,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN SMOKING OR SPARKING 205 OVEN 2 SMOKES ON HIGH BURNING WALL LINER REMOVED AND REPLACED GALLEY OVEN 205.
